# SDR CALA9700696

- Difficulty date: April 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12235
- Make and model: Boeing 737222
- Aircraft serial: 19758
- System (JASC): 5530 · Vertical Stabilizer
- Part: Channel
- Condition: Cracked
- Location: Vertical Fin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1 INCH CRACK IN SUPPORT CHANNEL AT BASE OF VERTICAL FIN.  A REPAIR ANGLE WAS FABRICATED AND INSTALLED IAW SRM 53-10-2 AND 51-30-2.
